Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for severe facial acne

Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4165 Questions

default
Posted on Sat, 3 Sep 2016 in Skin Hair and Nails
Question: I am a 28 year old male. For the past 2-3 months I have been having bad breakouts on my face, see below. I am an avid gym goer and recently switched gyms about 6 months ago. I haven't had any type of facial breakout since I had adolescent acne. Too treat the breakouts I tired Clearasil for a month with no improvement. Is there anything I can do/get to clear this up without going to my dermatologist, or should I go ahead and make an appointment?
doctor
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer:
Various suggestions for your eruptions.

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for the break outs on your face. I have gone through your complete query and analyzed the pictures. The present condition is of moderate to severe grade which requires a proper treatment from a dermatologist.

But even then you can worth utilise certain important suggestions and guidance to make the things better. In my patients I suggest them following important points :

- Avoid heat and humidity with direct sun exposure as it is one of the most important cause of aggravation of the condition.

- Do cold compressions with towel soaked in cold water for three to four times a day. This will soothen the affected area.

- Do not apply any creamy or oily products or any massage cream or lotion or sunscreen on face. Any product with oily or creamy consistency will block the pores and could aggravated ate the condition.

Don't work out higher side as it causes more sweating and induce more pimples. Do not consume any powders or whey protein or related thing as these things also could induce more eruptions. Don't try to pinch or pop or squeeze any area.

In my patients I suggest them to apply a gel containing clindamycin 1% in it. It could be applied once at night time.

Follow the instructions for few days and if the condition doesn't improve then will require certain oral medications to be prescribed by treating dermatologist.

I hope it helps.

With regards,

Dr Sanjay Kanodia
MD Dermatology
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Clindamycin

doctor1 MD

I have a bacterial skin infection and was using Clindamycin phosphate lotion as suggested by my doctor. The itching had stopped completely but the...

doctor1 MD

Hi I tested positive for a tiny amount of group b strep and must have IV antibiotics during labor. I ve had nausea and diarrhea while taking an...

doctor1 MD

Sir/Madam, I am 40, female. I have pefectly regular periods. I used to have acne/pimples just one week before my periods and it lasts for a week....

doctor1 MD

Hi, took clindamycin for root canal treatment, finished 4 days ago… not really diarrhea, but sore and frequent movements also vaginal effect, but...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following...

doctor1 MD

what should I do I have a clindamycin capsule stuck in my throat? I ve tried hot tea, applesauce, its still stuck and very painful. also when I...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild...